# SDR FDEA201205021702

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD AFT HINGE BRACKET PIVOT OTBD LUG BUSHING FOUND WORN.  BUSHING REMOVED IAW CMM 20-20-07 REV 72.  HOLE MEASURED AND FOUND EXCEED LIMIT IAW CMM 57-52-03, REV 72.  BUSHING FABRICATED AND INSTALLED REF EA 1-5750-157194.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
